# SDR SIMA201127101

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 18,848 hours, 13,512 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Part serial: 04084H8890
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4653 THE FIRST OFFICER’S SIDE WINDOW SHATTERED IN FLIGHT.  DIVERTED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED & REPLACED WINDOW IAW AMM 56-12-01.  LEAK AND OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
